# SDR SWIA201335430

- Difficulty date: November 22, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,272 hours, 56,607 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHTING AT ROW 8 ABC DOES NOT ILLUMINATE.  FLT 5371 REPAIRED BROKEN WIRE ON LIGHT ASSEMBLY AT ROW 8 ABC.
